# SDR USAA2013031100009

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 60,234 hours, 41,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE FIRST OFFICERS SEAT NEEDS TO BE GREASED - DIFFICULT TO ADJUST.  MAINTENANCE CLEANED AND LUBED SEAT TRACKS ON FIRST OFFICERS SEAT, CHECKS GOOD.
